Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 169, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Sep 30, 2014, 6:37 PM CDT for Cloud County, Ottawa County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 30, 2014, 6:37 PM CDT (23:37 UTC)
- Expired
- Sep 30, 2014, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cloud County, KS, Ottawa County, KS
The radar
The Grand Island radar (KUEX), 126 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WUUS53 KTOP 302337
SVRTOP
KSC029-143-010015-
/O.NEW.KTOP.SV.W.0169.140930T2337Z-141001T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
637 PM CDT TUE SEP 30 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 636 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNARD...
AND MOVING EAST-NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ADA...GLASCO AND DELPHOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 9793 3935 9793 3946 9764 3916 9762
3915 9793 3930 9794
TIME...MOT...LOC 2337Z 252DEG 26KT 3920 9801
HAIL...1.75IN
WIND...60MPH
$$
GARGAN3 follow-up statements
762
WWUS53 KTOP 302350
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
650 PM CDT TUE SEP 30 2014
KSC029-143-010015-
/O.CON.KTOP.SV.W.0169.000000T0000Z-141001T0015Z/
OTTAWA-CLOUD-
650 PM CDT TUE SEP 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CLOUD AND NORTHWESTERN OTTAWA COUNTIES UNTIL 715 PM CDT...
AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
ADA...AND MOVING EAST-NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GLASCO AND DELPHOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3930 9793 3935 9793 3946 9764 3916 9762
3915 9793 3930 9794
TIME...MOT...LOC 2350Z 252DEG 26KT 3923 9789
HAIL...1.75IN
WIND...60MPH
$$
GARGAN550
WWUS53 KTOP 302357
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
657 PM CDT TUE SEP 30 2014
KSC029-143-010015-
/O.CON.KTOP.SV.W.0169.000000T0000Z-141001T0015Z/
OTTAWA-CLOUD-
657 PM CDT TUE SEP 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
CLOUD AND NORTHWESTERN OTTAWA COUNTIES UNTIL 715 PM CDT...
AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF DELPHOS...AND MOVING EAST-NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DELPHOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3924 9792 3931 9789 3934 9787 3946 9764
3916 9762 3915 9793
TIME...MOT...LOC 2356Z 252DEG 26KT 3924 9784
HAIL...1.25IN
WIND...60MPH
$$
GARGAN871
WWUS53 KTOP 010007
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
707 PM CDT TUE SEP 30 2014
KSC029-143-010017-
/O.EXP.KTOP.SV.W.0169.000000T0000Z-141001T0015Z/
OTTAWA-CLOUD-
707 PM CDT TUE SEP 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLOUD AND
NORTHWESTERN OTTAWA COUNTIES WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3924 9792 3931 9789 3934 9787 3946 9764
3916 9762 3915 9793
TIME...MOT...LOC 0007Z 252DEG 26KT 3926 9774
$$
GARGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:34 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Sep 30, 3:34 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 334 PM CDT Tue Sep 30 2014 .SHORT TERM...(This Evening through Wednesday) Issued at 330 PM CDT TUE SEP 30 2014 Broad long wave trough continues a slow progression east today as a very strong short wave trough has surged into South Dakota and then slowed today. Several weaker short wave troughs are moving through the flow of the main system with influence as far east as north central Kansas. One upstream wave evident in central CO will influence the area tonight while a much stronger short wave and attendant jet streak was evident in water vapor in central Utah back into northern CA...and will impact the area on Wednesday. At the surface, scattered showers and embedded thunderstorms continued much of the day over north central KS. Here, a zone of weak low level convergence has been in place, extending from a surface low on the OK panhandle northeast and then arcing back to the central SD surface low. Modest instability of 1000-1500 J/kg has developed just west and southwest of this precip in central KS where there has been more ample sunshine today. Through Tonight: Current shower and t-storm activity in northern KS will gradually shift northeast and remain un-impressive. However, additional storms are expected to continue to develop from north central KS back to the SW amidst the modest instability. Effective shear of 40+ kts will be sufficient for storm organization in areas with sufficient instability. Mid level lapse rates are weak though, and it seems that it will be rather difficult to get a strong updraft...the exception being if supercell structure can develop. Also, as this activity moves east through the evening and overnight, it will encounter weakening instability even of the elevated variety. While severe weather is thus unlikely overnight, the LLJ will focus over the area with substantial 850 hPa moisture transport locally. After 4 AM, the LLJ will veer a bit and may become favorable for a slow backbuilding situation in northeast KS and perhaps a training situation prior to the backbuilding. This in combination with PW values in the 80-90th percentile for this time of year suggests heavy rain likely. Flash flood guidance is quite high (3-4" in 6 hours) so will not issue a flash flood watch at this time, but certainly can not rule out a bit of flash flooding especially around sunrise. Wednesday - Wednesday Evening: This period remains complicated. There is potential for severe weather across the area but a bit of uncertainty in how severe it will be and where the preferred locations will be. The current thinking, subject to change, is this: Morning thunderstorms, still potentially exhibiting some backbuilding and heavy rain characteristics will continue but shift east of the area by around noon as weak large-scale subsidence overspreads the area in the wake of a short wave trough. Clouds may or may not break up a bit, but the interesting thing is that it seems that moderate instability of 1500+ J/kg of CAPE will develop even if clouds don't break up as the driving factor for increased instability will be an influx of low level moisture (upper 60s dewpoints). IF breaks in the clouds allow for more heating, the severe threat seems likely to increase from an already elevated state. A surface low will intensify over central KS by afternoon with a synoptic warm front/inverted trough is likely to extend northeast across north central KS. A punch of dry air will wrap south of the surface low into south central KS by early evening while an intense upper jet streak moves into the area for the evening as well. Low level winds up to 800 hPa will back in advance of the intensifying sfc low by late afternoon, greatly intensifying the low level helicity over eastern KS (and to a lesser extent northern KS) by evening. Some model guidance indicates that outflow boundaries from early day convection may play a role in the afternoon convective evolution but this remains uncertain. If outflow boundaries exist, they would certainly become a focus for initiation and enhanced vorticity. Wherever storms develop during the late afternoon and evening hours, the likely storm mode is discrete to semi-discrete supercells with all hazards possible. The tornado threat appears to be maximized in east central KS between 6 PM and 10 PM while still possible on either side of that window and to a lesser extent in northern KS. Given the magnitude of low level shear/SRH in conjunction with the strong deep shear, a few strong tornadoes may be possible. Inhibition will increase by late evening with a decreasing potential for surface based storms...and thus decreasing tornado potential...although still non-zero through midnight. Wind and hail potential will continue through the period with any organized storms, and localized heavy rain/flash flooding will also be possible but more dependent upon training as storms should be progressive. .LONG TERM...(Wednesday Night through Tuesday) Issued at 330 PM CDT TUE SEP 30 2014 By 06Z Friday widespread showers and thunderstorms should be ongoing. A strong low level jet will persist mainly across the southeastern half of the forecast area. Although the better convergence on the the nose of the jet could push into MO during the pre-dawn hours. By sunrise the sfc front should be located along or just west of the KS turnpike. The ECMWF is still the fastest solution with the progression and timing of the front. During this timeframe the main trough and shortwave energy eject into the central and southern plains supplying plenty of large scale lift. A majority of the models still depict a decent amount of elevated instability, and the deep layer shear increases to 50-60 kts therefore storms in the morning could still be capable of producing large hail. By late morning instability ahead of the front increases significantly, and soundings show a brief window for surface convection by noon mainly across east central KS. As the main trough passes over central KS thunderstorm coverage increases along the front, and expect that given cape around 3000 j/kg and 50 kts of deep layer shear there is a risk for severe. The severe threat will quickly diminishes once the front leaves the area, which should exit sometime in the early afternoon. If the ECMWF solution is correct the front should clear our area by noon limiting the severe convection. Behind the front weak instability across north central KS will limited thunder, but expect an expansive area of rain associated with the trough axis moves through far north central KS. Most of the activity exits by 00Z Friday as strong northwest flow advects cooler air into the region. By 12Z Saturday morning dew points may be in the upper 20s. With a pressure gradient still present mixing could prevent the temps from completely bottoming out. Therefore have morning lows in the upper 30s to low 40s, and the possibility of frost. Forecast still remains dry with northwest flow aloft and temperatures rebounding early next week. && .AVIATION...(For the 18Z TAFs through 18Z Wednesday Afternoon) Issued at 1233 PM CDT TUE SEP 30 2014 Main issue through the period will be timing and intensity of TS. Area of storms west of MHK should stay west in the short term. May see additional development near MHK through the rest of the afternoon. Any TS would have VFR cigs with short periods of lower VIS. While there is a chance of TS through the evening, most likely timing of TS with more persistent IFR VIS and occasional lower CIGS is expected after 05Z (MHK) and 09Z (TOP/FOE) with +TSRA possible. These storms should exit the area between 15Z-18Z. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Barjenbruch LONG TERM...Sanders AVIATION...Barjenbruch
Hazardous weather outlook, Sep 30, 3:48 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 348 PM CDT TUE SEP 30 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-012100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 348 PM CDT TUE SEP 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STORMS WILL DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING AND OVERNIGHT HOURS. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH HAIL AND DAMAGING WINDS POSSIBLE IN NORTH CENTRAL KANSAS THROUGH 9 PM. THESE STORMS WILL WEAKEN A BIT OVERNIGHT AS THEY MOVE INTO EASTERN KANSAS BUT MAY PRODUCE LOCALLY HEAVY RAINFALL WITH A SMALL CHANCE FOR LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED MORNING STORMS WILL MOVE EAST OF THE AREA BY NOON. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP DURING THE LATE AFTERNOON HOURS AND CONTINUE INTO THE EVENING. THESE STORMS ARE EXPECTED TO DEVELOP AS SUPERCELLS WITH LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES POSSIBLE ACROSS THE ENTIRE AREA. THE GREATEST POTENTIAL FOR TORNADOES CURRENTLY APPEARS TO BE IN EAST CENTRAL KANSAS BETWEEN 5 PM AND 10 PM. ADDITIONAL STORMS WILL MOVE INTO THE AREA FROM THE WEST AFTER MIDNIGHT...WITH A FEW STRONG STORMS POSSIBLE AFTER MIDNIGHT AS WELL. THERE IS A SLIGHT RISK FOR SEVERE STORMS DURING THE EARLY AFTERNOON HOURS THURSDAY FOR AREAS EAST OF THE KANSAS TURNPIKE. THE MAIN THREAT WILL BE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE THAT SPOTTER ACTIVATION WILL BE NEEDED WEST OF HIGHWAY 77 THIS EVENING.
In the hours before
Special weather statement, Sep 30, 4:32 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
432 PM CDT TUE SEP 30 2014
KSZ021-034-302200-
CLAY-OTTAWA-
432 PM CDT TUE SEP 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTAWA AND CLAY
COUNTIES...
THROUGH 500 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF NORTHEASTERN OTTAWA AND CLAY COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL...STRONG WINDS AROUND 50
MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD
BE AFFECTED INCLUDE OAK HILL...IDANA AND CLAY CENTER.
&&
LAT...LON 3931 9742 3931 9737 3936 9737 3948 9724
3932 9702 3912 9739 3925 9749
TIME...MOT...LOC 2132Z 223DEG 34KT 3920 9739
GARGANSpecial weather statement, Sep 30, 5:00 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
500 PM CDT TUE SEP 30 2014
KSZ021-022-302230-
CLAY-RILEY-
500 PM CDT TUE SEP 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY AND EASTERN
CLAY COUNTIES...
THROUGH 530 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 40
MPH ACROSS PORTIONS OF NORTHWESTERN RILEY AND EASTERN CLAY COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS
CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS OF 40 TO 50
MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD
BE AFFECTED INCLUDE CLAY CENTER...GREEN AND LEONARDVILLE.
&&
LAT...LON 3936 9674 3920 9719 3939 9727 3957 9695
3957 9690
TIME...MOT...LOC 2159Z 230DEG 35KT 3933 9714
GARGANSpecial weather statement, Sep 30, 5:33 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
533 PM CDT TUE SEP 30 2014
KSZ010-022-023-302300-
MARSHALL-POTTAWATOMIE-RILEY-
533 PM CDT TUE SEP 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RILEY...NORTHWESTERN
POTTAWATOMIE AND SOUTHWESTERN MARSHALL COUNTIES...
THROUGH 600 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 40
MPH ACROSS PORTIONS OF NORTHWESTERN RILEY...NORTHWESTERN
POTTAWATOMIE AND SOUTHWESTERN MARSHALL COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PEA TO PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN
AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE RANDOLPH AND OLSBURG.
&&
LAT...LON 3941 9645 3931 9691 3947 9696 3957 9683
3957 9681 3959 9681 3968 9669
TIME...MOT...LOC 2232Z 233DEG 33KT 3940 9687
GARGANSpecial weather statement, Sep 30, 5:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
558 PM CDT TUE SEP 30 2014
KSZ010-022-023-302330-
MARSHALL-POTTAWATOMIE-RILEY-
558 PM CDT TUE SEP 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RILEY...
NORTHWESTERN POTTAWATOMIE AND SOUTHEASTERN MARSHALL COUNTIES...
THROUGH 630 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 35
MPH ACROSS PORTIONS OF NORTH CENTRAL RILEY...NORTHWESTERN
POTTAWATOMIE AND SOUTHEASTERN MARSHALL COUNTIES. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY TO NICKEL SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH...HEAVY
RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE BLAINE...WHEATON...VERMILLION AND LILLIS.
&&
LAT...LON 3976 9625 3957 9624 3957 9623 3945 9622
3939 9668 3956 9673
TIME...MOT...LOC 2257Z 236DEG 30KT 3946 9665
GARGANThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 4:32 PM CDT | Special Weather Statement | TOP | Clay | 28 min |
| Sep 30, 5:00 PM CDT | Special Weather Statement | TOP | Clay | 30 min |
| Sep 30, 5:33 PM CDT | Special Weather Statement | TOP | Riley | 27 min |
| Sep 30, 5:58 PM CDT | Special Weather Statement | TOP | Marshall | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.